# SDR SWAA2022020275478

- Difficulty date: October 11, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 20,347 hours, 12,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; R/H TRANSITION ANGLE HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES FROM STA. 847 TO 867 / AFT CARGO; R/H TRANSITION ANGLE FROM STA. 847 TO 867 REMOVED AND REPLACED AS PER SRM 51-10-02 AND 51-40-02.
